# SDR 2002FA0000071

- Difficulty date: October 16, 2001
- Submitted: December 11, 2001
- Operation: General aviation
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- System (JASC): 3110 · Instrument Panel
- Part: Indicator
- Part number: 704A47270101
- Part serial: 1836
- Condition: Intermittent
- Location: Cockpit
- Part time: 1,221 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL PSI READING INTERMITTENT.  FURTHER TROUBLESHOOTING FOUND BAD GROUND WIRE, THIS UNIT IS TO BE RESTOCKED.  INSTALLED SERVICEABLE INSTRUMENT CLUSTER.  (M)
